このエントリーをはてなブックマークに追加
ID 53745
Sort Key
9
Title Alternative
Drug-induced liver injury due to the long-term oral administration of rosuvastatin
FullText URL
Thumnail 127_219.pdf 567 KB
Author
Oonishi, Ayano
Kariyama, Kazuya
Wakuta, Akiko
Nishimura, Mamoru
Nouso, Kazuhiro
Abstract
A 67-year-old man was admitted to our hospital presenting with a liver injury. He had used several types of oral medication for the prior 2 years, including rosuvastatin calcium for hypertension, hyperlipidemia, and prostatic hypertrophy. His liver dysfunction was noted for the first time in February 2013, and at re-examination in March 2013 he showed exacerbation of the liver dysfunction, he was admitted to our hospital at that time. We stopped all of his oral medications, and his liver function improved steadily. We conducted a drug-induced lymphocyte transformation test (DLST), and the rosuvastatin calcium result was positive. He was diagnosed as having a drug-induced (by rosvastatin calcium) liver injury. He resumed oral medications other than rosuvastatin calcium from the time of discharge, with no exacerbation of liver dysfunction since then. Reports of drug-induced liver injury due to drugs with a long-term oral administration are extremely rare. We discuss the relevant literature herein.
Keywords
薬物性肝障害(drug induced liver injury)
ロスバスタチンカルシウム(Rosuvastatin)
スタチン(statin)
DLST
Note
症例報告(Case Reports)
Publication Title
岡山医学会雑誌
Published Date
2015-12-01
Volume
volume127
Issue
issue3
Publisher
岡山医学会
Publisher Alternative
Okayama Medical Association
Start Page
219
End Page
222
ISSN
0030-1558
NCID
AN00032489
Content Type
Journal Article
Related Url
isVersionOf https://doi.org/10.4044/joma.127.219
OAI-PMH Set
岡山大学
language
日本語
Copyright Holders
Copyright (c) 2015 岡山医学会
File Version
publisher
Refereed
True
DOI
NAID
Eprints Journal Name
joma